# SDR GTIA2023110337590

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 17,360 hours, 7,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME ODER EVENT ON INITIAL CLIMB OUT ODOR ISOLATED TO PACK 2 SMELL WAS FOCUSED IN THE OFF CABIN / GALLEY AREA SPIRIT AIRLINES AIR QUALITY REPORTING FORM COMPLETED -PERFORMED TSM 05-50-00 CAUSE OF ODER TO BE PACK 2
